# SDR DL757010458

- Difficulty date: March 20, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N85124
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL DAMAGE FOUND AT EXISTING REPAIR ON C-2 DOOR SURROUND AFT FRAME INNER CHORD.  EXISTIND REPAIR WILL BE REMOVED AND REPLACED WITH A NEW REPAIR SCHEME.  THIS ER/A SUPERCEDED BY ER/A 379988-14.
